MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE¿ TH 680CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE¿ TH 680CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341404
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: device migration.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old caucasian female patient underwent an unknown breast reconstruction surgery with mentor memoryshape,680cc silicone breast implants which bilaterally migrated after implantation.As a result patient had them removed and replaced with other gel devices on (b)(6) 2019.This report is for the right side.
 
Additional Manufacturer Narrative
On 10/16/2019, the manufacturing record evaluation (mre) was reviewed, and no anomalies were found related to this complaint.In addition, the mre review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On june10th,2020 additional information received indicated that the study number is: (b)(4): 744-031 and the account name is (b)(6).Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
According to the information retrieved from imedidata on (b)(6) 2021:-procedure type was updated to ¿breast augmentation primary.¿ manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE¿ TH 680CC
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
949789-8687
MDR Report Key9167094
Report Number1645337-2019-21127
Device Sequence Number14155925
Product Code FTR
UDI-Device Identifier00081317024262
UDI-Public00081317024262
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2023
Device Model Number3341404
Device Catalogue Number3341404
Device Lot Number7572412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/11/2019
Supplement Date Received by Manufacturer10/16/2019
06/10/2020
12/28/2021
Initial Report FDA Received Date10/08/2019
Supplement Report FDA Received Date10/18/2019
06/15/2020
01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexFemale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceWhite